The Hardy-Littlewood maximal operator on some critical weighted Herz spaces with variable exponent

Mitsuo Izuki, Takahiro Noi

Research output: Contribution to journalArticle


Our aim in this paper is to define a new class of weighted critical Herz spaces with variable exponent and to prove the boundedness of the Hardy-Littlewood maximal operator on the spaces with power weights.

Original languageEnglish
Pages (from-to)97-112
Number of pages16
JournalJaen Journal on Approximation
Issue number2
Publication statusPublished - 2016



  • Herz space
  • Variable exponent

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis

Cite this